Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Used veet removal cream on vagina, got really itchy, irritated, stung & rash, vaginal lips swollen. What to do ?

Hi, this morning I used veet removal cream on my vagina and got really itchy, irritated, stung & rash .. The pain went and me & my boyfriend had sex, now it stings and is even worse then it was and my vaginal lips now feel swollen.. Iv currently smothered myself in Vaseline to soothe it abit so I can sleep but what can I do?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Kelliann,
Thanks for writing your query.

After reading your post it seems that you got allergic reaction on using the hair removal cream.
You should stop using the cream in future.

You can take antihistaminic lke Fenofexadine 180 mg for relief of your symptoms along with local application of skin cream containing steroid like betamethasone.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor